File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Control design for fuzzy systems based on relaxed nonquadratic stability and H∞ performance conditions

TitleControl design for fuzzy systems based on relaxed nonquadratic stability and H∞ performance conditions
Authors
KeywordsBasis-Dependent Lyapunov Function
Discrete-Time Systems
Fuzzy Systems
H∞ Control
Nonlinear Systems
Nonquadratic Stability
Issue Date2007
Citation
Ieee Transactions On Fuzzy Systems, 2007, v. 15 n. 2, p. 188-199 How to Cite?
AbstractIn this paper, new approaches to H∞ controller design for a class of discrete-time nonlinear fuzzy systems are proposed based on a relaxed approach in which basis-dependent Lyapunov functions are used. First, two relaxed conditions of nonquadratic stability with H∞ norm bound are presented for this class of systems. The two relaxed conditions are shown to be useful in designing fuzzy control systems. By introducing some additional instrumental matrix variables, the two relaxed conditions are used to develop H∞ controllers. In the control design, the first relaxed condition has fewer inequality constraints, but only admits a common additional matrix variable while the second one can admit multiple additional matrix variables. Finally, two examples are given to demonstrate the applicability of the proposed approach. © 2007 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/156886
ISSN
2015 Impact Factor: 6.701
2015 SCImago Journal Rankings: 5.800
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorZheng, WXen_US
dc.date.accessioned2012-08-08T08:44:25Z-
dc.date.available2012-08-08T08:44:25Z-
dc.date.issued2007en_US
dc.identifier.citationIeee Transactions On Fuzzy Systems, 2007, v. 15 n. 2, p. 188-199en_US
dc.identifier.issn1063-6706en_US
dc.identifier.urihttp://hdl.handle.net/10722/156886-
dc.description.abstractIn this paper, new approaches to H∞ controller design for a class of discrete-time nonlinear fuzzy systems are proposed based on a relaxed approach in which basis-dependent Lyapunov functions are used. First, two relaxed conditions of nonquadratic stability with H∞ norm bound are presented for this class of systems. The two relaxed conditions are shown to be useful in designing fuzzy control systems. By introducing some additional instrumental matrix variables, the two relaxed conditions are used to develop H∞ controllers. In the control design, the first relaxed condition has fewer inequality constraints, but only admits a common additional matrix variable while the second one can admit multiple additional matrix variables. Finally, two examples are given to demonstrate the applicability of the proposed approach. © 2007 IEEE.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Fuzzy Systemsen_US
dc.subjectBasis-Dependent Lyapunov Functionen_US
dc.subjectDiscrete-Time Systemsen_US
dc.subjectFuzzy Systemsen_US
dc.subjectH∞ Controlen_US
dc.subjectNonlinear Systemsen_US
dc.subjectNonquadratic Stabilityen_US
dc.titleControl design for fuzzy systems based on relaxed nonquadratic stability and H∞ performance conditionsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/TFUZZ.2006.879996en_US
dc.identifier.scopuseid_2-s2.0-34147109661en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34147109661&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume15en_US
dc.identifier.issue2en_US
dc.identifier.spage188en_US
dc.identifier.epage199en_US
dc.identifier.isiWOS:000245684800005-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridZhou, S=7404166480en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZheng, WX=7403566502en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats